| Model Number |
N/A |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device was not returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/ potential lot# combination was conducted with no findings.
Event or Problem Description
The user facility reported that when the ik device was in the femoral artery that the hub had cracked.The hub was cracked on both sides.There was no patient injury/medical or surgical intervention required.Additional information was received 30apr2020.The procedure being performed was an angiography procedure.The sheath was used to complete the case successfully.Additional information was received 01may2020.The sheath was a femoral venous sheath.The patient was in stable condition.
Additional Manufacturer Narrative
This reported event has been deemed not reportable based off the investigation of the actual sample for mdr submission no.1118880-2020-00104 which was reported for the same issue.